I am desperate for answers. I am a 21 year old female, i have had 1 sex partner who was cleared for all STI's before we engaged in intercourse. This began 6 months ago when I switched detergent and thought that it had given me a yeast infection, little did I know it had done a lot more to me than that. I am not positive that thats what triggered these symptoms however. I have been to numerous doctors for this-
Horrible Burning/Stinging after wiping after urinating
Burning/Stinging after showering
Burning/Stinging after intercourse
Swollen Vulva area
Burning/Stinging from discharge irritating vulva
Very tender uterus/abdominal cramping
Some discomfort around anal region
I have been diagnosed and treated for the following-
I have taken these medications over the last 6 months-
Flagyl 500mg every 6 hours for 4 days (had to stop treatment as the flagyl made me very ill)
20 days on Flagyl gel
over 10 days on Diflucon
7 day monistat treatment
1 day monistat treatment
daily AZO yeast pills
antibiotic shot administered to hip
I have been cleared for all STI's. Yeast cultures are always negative. I have had 4 pelvic exams in the last 6 months.
Nobody can give me any answers. I use all hypoallergenic soap/detergent. I have seen a specialist who gave me a shot of antibiotic to help the pain in my uterus - it did help, it also helped the burning for about 4 days but my symptoms have again returned and its worse now than ever. The gyno also did a touch test to see if any parts of my tissue/muscles were sensitive. nothing. I am so desperate, please give me your opinion. This has been happening for over 6 months now and its ruining my life.
Sorry to read of your issue. The most common cause of symptoms you describe in my experience is contact dermatitis. Coming in contact with something you are allergic too. Common irritants are soaps, detergents, fabric softeners, and panty shields. I instruct my patients to wash their underwear in Woolite, No thongs, use only Cotton underwear, use a hypoallergenic Soap like neutrogena, and do not use any fabric softeners.
I also treat them with a topical steroid Diprolene AF Cream. If the condition persist and does not appear to be a contact dermatitis, a biopsy of the area is usually warranted. A diagnosis of Vestibulitis may be appropriate and this condition is often treated with Timovate cream, a very strong topical steroid.
Vestibulitis, also called Vulvodynia, can be difficult to treat and you should look for someone in your area that has an interest in the treatment of this condition. You may find the National Vulvodynia Association, www.nva.org of help. JKM
I've been diagnosed with vulvodynea, and I share many of your symptoms (the touch test was killer for me) but I also have contact dermatitis.
I use cetaphil in the shower.
I use very small amount of "clear" detergents , and add a little white vinegar in the rinse cycle dispense I to get rid of any remaining soap. I don't use any toilet wipes or scented toilet paper, and I find a sitz bath in plain water can help alleviate the symptoms. My doc gave me a rx from a compound pharmacy for a cream containing lidocaine, aloe and an estroidial cream, which gives me some relief . Good luck!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.